# SDR 04FDEA02989

- Difficulty date: October 25, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S492982814400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PAX TO FREIGHT CONVERSION FOUND INTERNAL FUSELAGE STA 791-808, STR 27,  RT VANE DOOR WITH CORROSION AND EXFOLATION REMOVED SCUFF PLATE FOR ACCESS OPEN SKIN, REPLACE DAMAGE SECTION OF LONG 27 AND   REINSTALL SKIN IAW SRM 51-33-01 PAGE 34-47;  AND SCUFF PLATE.
